# SDR 2006UALA00997

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 39,381 hours, 6,013 cycles
- Engine: Pwa PW4090
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Shim
- Condition: Migrated
- Location: Bs 1434, Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1434, RT KEEL BEAM FITTING, SHIM IS MIGRATED.  BS 1434, RH KEEL BEAM FITTING, SHIM IS MIGRATED. REMOVED BROKEN SHIM, ACP HEFC INSP OF HOLES AND SPLICE PLATES FOR CRACK, NO CRACK FOUND. MANUFACTURED SOLID SHIM AND REINSTALL.  SHIM MIGRATION TYPICALLY CAUSED BY IMPROPER CONTACT SURFACE MATCH OR INADEQUATE TENSION ON FASTENERS.
